Translator Disclaimer
2018 Donaldson–Thomas invariants of Calabi–Yau orbifolds under flops
Yunfeng Jiang
Illinois J. Math. 62(1-4): 61-97 (2018). DOI: 10.1215/ijm/1552442657

Abstract

We study the Donaldson–Thomas type invariants for the Calabi–Yau threefold Deligne–Mumford stacks under flops. A crepant birational morphism between two smooth Calabi–Yau threefold Deligne–Mumford stacks is called an orbifold flop if the flopping locus is the quotient of weighted projective lines by a cyclic group action. We prove that the Donaldson–Thomas invariants are preserved under orbifold flops.

Citation

Download Citation

Yunfeng Jiang. "Donaldson–Thomas invariants of Calabi–Yau orbifolds under flops." Illinois J. Math. 62 (1-4) 61 - 97, 2018. https://doi.org/10.1215/ijm/1552442657

Information

Received: 20 September 2017; Revised: 20 June 2018; Published: 2018
First available in Project Euclid: 13 March 2019

zbMATH: 07036781
MathSciNet: MR3922411
Digital Object Identifier: 10.1215/ijm/1552442657

Subjects:
Primary: 14N35
Secondary: 14A20

Rights: Copyright © 2018 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.62 • No. 1-4 • 2018
Back to Top